RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 816–820 (Mi mz1117)  

This article is cited in 19 scientific papers (total in 19 papers)

Widths of classes from $L_2[0,2\pi]$ and the minimization of exact constants in Jackson-type inequalities

M. G. Esmaganbetov

E. A. Buketov Karaganda State University

DOI: https://doi.org/10.4213/mzm1117

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 689–693

Bibliographic databases:

UDC: 517.51
Received: 20.11.1997

Citation: M. G. Esmaganbetov, “Widths of classes from $L_2[0,2\pi]$ and the minimization of exact constants in Jackson-type inequalities”, Mat. Zametki, 65:6 (1999), 816–820; Math. Notes, 65:6 (1999), 689–693

Citation in format AMSBIB
\Bibitem{Esm99}
\by M.~G.~Esmaganbetov
\paper Widths of classes from $L_2[0,2\pi]$ and the minimization of exact constants in Jackson-type inequalities
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 816--820
\mathnet{http://mi.mathnet.ru/mz1117}
\crossref{https://doi.org/10.4213/mzm1117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728281}
\zmath{https://zbmath.org/?q=an:0960.42002}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 689--693
\crossref{https://doi.org/10.1007/BF02675582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1117
  • https://doi.org/10.4213/mzm1117
  • http://mi.mathnet.ru/eng/mz/v65/i6/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vakarchuk, SB, “Exact constants in Jackson-type inequalities and exact values of widths”, Mathematical Notes, 78:5–6 (2005), 735  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. S. B. Vakarchuk, “Jackson-Type Inequalities and Widths of Function Classes in $L_2$”, Math. Notes, 80:1 (2006), 11–18  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. G. Esmaganbetov, “Exact Jackson-Stechkin inequalities and diameters of classes of functions from $L_2(R^2,e^{-x^2-y^2})$”, Russian Math. (Iz. VUZ), 51:2 (2007), 1–7  mathnet  crossref  mathscinet  zmath
    4. M. Sh. Shabozov, “Widths of Classes of Periodic Differentiable Functions in the Space $L_{2}[0,2\pi]$”, Math. Notes, 87:4 (2010), 575–581  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. Sh. Shabozov, G. A. Yusupov, “Best Polynomial Approximations in $L_2$ of Classes of $2\pi$-Periodic Functions and Exact Values of Their Widths”, Math. Notes, 90:5 (2011), 748–757  mathnet  crossref  crossref  mathscinet  isi
    6. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Siberian Math. J., 52:6 (2011), 1124–1136  mathnet  crossref  mathscinet  isi
    7. Shabozov M.Sh. Vakarchuk S.B., “On the Best Approximation of Periodic Functions by Trigonometric Polynomials and the Exact Values of Widths of Function Classes in l (2)”, Anal. Math., 38:2 (2012), 147–159  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Shabozov M.Sh., Yusupov G.A., “Widths of Certain Classes of Periodic Functions in l-2”, J. Approx. Theory, 164:7 (2012), 869–878  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Shabozov M.Sh., Temurbekova S.D., “Znacheniya poperechnikov klassov funktsii iz $l_{2}[0,2\pi]$ i minimizatsiya tochnykh konstant v neravenstvakh tipa dzheksona”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 60–68  elib
    10. Vakarchuk S.B. Zabutnaya V.I., “On the Best Polynomial Approximation in the Space l (2) and Widths of Some Classes of Functions”, Ukr. Math. J., 64:8 (2013), 1168–1176  crossref  mathscinet  zmath  isi  scopus  scopus
    11. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Math. Notes, 94:6 (2013), 930–937  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. G. A. Yusupov, “Tochnye znacheniya poperechnikov nekotorykh klassov funktsii iz $L_2$ i minimizatsiya konstant v neravenstvakh tipa Dzheksona–Stechkina”, Model. i analiz inform. sistem, 20:5 (2013), 106–116  mathnet
    13. S. N. Vasil'ev, “Widths of some functional classes in the space $L_2$ on a period”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 202–207  mathnet  crossref  mathscinet  isi  elib
    14. K. Tukhliev, “O priblizhenii periodicheskikh funktsii v $L_2$ i znacheniyakh poperechnikov nekotorykh klassov funktsii”, Model. i analiz inform. sistem, 22:1 (2015), 127–143  mathnet  mathscinet  elib
    15. M. Sh. Shabozov, K. Tukhliev, “Neravenstva Dzheksona — Stechkina c obobschennymi modulyami nepreryvnosti i poperechniki nekotorykh klassov funktsii”, Tr. IMM UrO RAN, 21, no. 4, 2015, 292–308  mathnet  mathscinet  elib
    16. S. B. Vakarchuk, V. I. Zabutnaya, “Inequalities between Best Polynomial Approximations and Some Smoothness Characteristics in the Space $L_2$ and Widths of Classes of Functions”, Math. Notes, 99:2 (2016), 222–242  mathnet  crossref  crossref  mathscinet  isi  elib
    17. S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the $n$-widths for the classes of $(\psi, \beta)$-differentiable functions in $L_2$. II”, Ukrainian Math. J., 68:8 (2017), 1165–1183  crossref  mathscinet  isi  elib  scopus
    18. S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the $n$-widths for the classes of $(\psi, \beta)$-differentiable functions in $L_2$. I”, Ukrainian Math. J., 68:6 (2016), 823–848  crossref  mathscinet  isi  elib  scopus
    19. S. B. Vakarchuk, “Jackson-type inequalities with generalized modulus of continuity and exact values of the $n$-widths for the classes of $(\psi, \beta)$-differentiable functions in $L_2$. III”, Ukrainian Math. J., 68:10 (2017), 1495–1518  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:56
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019